# SDR SWAA2023110308689

- Difficulty date: October 8, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS500 - BS500D LBL23 WL156.<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BETWEEN BS 400 - BS 500D LBL 23 WL 156 IAW SRM 51-40-02 AND DWG#143A7500.;[02] CORRECTED : REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BETWEEN BS 396 - BS 500D LBL 23 WL 156 IAW SRM 51-40-02 AND DWG#143A7500.;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENTS TABLE. CARD COMPLETE.
